MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed that a patient who had a perceval valve size s implanted on (b)(6) 2021, now has generated svd.According to the original operative record, annulus diameter measured intraoperatively was 22 mm; implanted as usual, with a note that the rcc of the prosthetic valve appeared slightly folded.Postoperative tte showed no paravalvular leakage and trivial transvalvular leakage.Reportedly, patient was hospitalized for heart failure; marked ascites due to concomitant liver cirrhosis, but symptoms improved after paracentesis and was discharged.Ct revealed calcification of all three cusps; diagnosed as svd rather than prosthetic valve thrombosis.Patient's medications are reported as: furosemide 20 mg, bayaspirin 100 mg, takecab 10 mg, febuxostat 10 mg, bisoprolol fumarate 2.5 mg, loflazepate ethyl 1 mg, ursodeoxycholic acid 300 mg, amitiza capsule 12 g, dayvigo 2.5 mg, tolvaptan 11.25 mg, spironolactone 25 mg, liona tablet 500 mg, lixiana 15 mg.
 
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the manufacturing documents.A follow up report will be provided upon completion of this activity.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.As reported in the scientific literature, structural valve deterioration is the major cause of failure of bioprosthetic heart valves and the principal underlying pathologic process is cuspal calcification.Calcification can also cause stenosis due to cuspal stiffening.Calcific deposits are usually localized to cuspal tissue (intrinsic calcification).It is possible that the patient¿s clinical history and risk factors (i.E, kidney disease) may have contributed to the structural valve deterioration observed in this perceval s valve, but since limited information is available, this cannot ultimately be confirmed.It should be noted that structural valve deterioration is listed as a possible adverse event in the perceval ifu.The event is, therefore, a known inherent risk of the device.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key24106756
Report Number3004478276-2026-00110
Device Sequence Number5878751
Product Code LWR
UDI-Device Identifier00896208000412
UDI-Public(01)00896208000412(240)ICV1208(17)231106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2023
Device Model NumberPVS21
Device Catalogue NumberPVS21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/18/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight50 KG